# SDR E81RJT2309420B

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 2,191 hours, 1,702 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 45A40304021
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LT ENGINE NACELLE ANTI-ICE CROSSOVER BLEED AIR DUCT CRACKED AT BELLOWS, STAINLESS STEEL BRAIDING FRAYED AND BLOWN-OUT. MX HISTORY UNKNOWN.  MAY POSSIBLY HAVE BEEN CAUSED BY PARTIAL MIS-ALIGNMENT STRESS.  RECOMMEND MFG INVESTIGATE WHETHER THIS IS A HIGH REPLACEMENT COMPONENT OR MORE OF AN OCCASIONAL OR ISOLATED REPLACEMENT REQUIREMENT. RECOMMEND A NOTE BE MADE IN THE MM REMINDING INSTALLING TECH TO INSPECT AND ADJUST DUCT ASSY'S, ALIGNMENT DURING INSTALLATION.
